American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] Daoxing Xia. Chern characters associated with almost commuting algebras. Proc. Amer. Math. Soc. 125 (1997) 507-514. MR 1363189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Daoxing Xia. Generalized cyclic cohomology associated with deformed commutators. Proc. Amer. Math. Soc. 124 (1996) 1743-1753. MR 1307572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Steve Hofmann. Singular integrals with power weights . Proc. Amer. Math. Soc. 110 (1990) 343-353. MR 1021899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Antonio J. Duran. On Hankel transform . Proc. Amer. Math. Soc. 110 (1990) 417-424. MR 1019749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Javad Namazi. $L\sp \infty$-BMO boundedness for a singular integral operator . Proc. Amer. Math. Soc. 108 (1990) 465-470. MR 998738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Paul S. Muhly, Ian F. Putnam and Jingbo Xia. Contributions to the $K$-theory of $C^*$-algebras of Toeplitz and singular integral operators. Bull. Amer. Math. Soc. 21 (1989) 47-50. MR 985138.
Abstract, references, and article information   
View Article: PDF

[8] J. M. Anderson and A. Hinkkanen. The Cauchy transform on bounded domains . Proc. Amer. Math. Soc. 107 (1989) 179-185. MR 972226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Leonid Friedlander. The asymptotics of the determinant function for a class of operators . Proc. Amer. Math. Soc. 107 (1989) 169-178. MR 975642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Sorin Rădulescu and Marius Rădulescu. An application of Hadamard-L\'evy's theorem to a scalar initial value problem . Proc. Amer. Math. Soc. 106 (1989) 139-143. MR 952321.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Wolfgang Desch and Ronald Grimmer. Singular relaxation moduli and smoothing in three-dimensional viscoelasticity . Trans. Amer. Math. Soc. 314 (1989) 381-404. MR 939803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Elena Prestini. $L\sp 2$ boundedness of highly oscillatory integrals on product domains . Proc. Amer. Math. Soc. 104 (1988) 493-497. MR 962818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jürgen Marschall. A commutator estimate for pseudo-differential operators . Proc. Amer. Math. Soc. 103 (1988) 1147-1150. MR 954997.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Steve Hofmann. Weak $(1,1)$ boundedness of singular integrals with nonsmooth kernel . Proc. Amer. Math. Soc. 103 (1988) 260-264. MR 938680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mark Leckband. On the local boundedness of singular integral operators . Trans. Amer. Math. Soc. 308 (1988) 39-56. MR 946428.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eric T. Sawyer. A characterization of two weight norm inequalities for fractional and Poisson integrals . Trans. Amer. Math. Soc. 308 (1988) 533-545. MR 930072.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] K. F. Andersen and E. T. Sawyer. Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators . Trans. Amer. Math. Soc. 308 (1988) 547-558. MR 930071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jürgen Marschall. Pseudodifferential operators with coefficients in Sobolev spaces . Trans. Amer. Math. Soc. 307 (1988) 335-361. MR 936820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] M. W. Wong. On some spectral properties of elliptic pseudodifferential operators . Proc. Amer. Math. Soc. 99 (1987) 683-689. MR 877040.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] I. L. Hwang. The $L\sp 2$-boundedness of pseudodifferential operators . Trans. Amer. Math. Soc. 302 (1987) 55-76. MR 887496.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] John J. F. Fournier and James Stewart. Amalgams of $L^p$ and $l^q$. Bull. Amer. Math. Soc. 13 (1985) 1-21. MR 788385.
Abstract, references, and article information   
View Article: PDF

[22] Michael Christ. On almost everywhere convergence of Bochner-Riesz means in higher dimensions . Proc. Amer. Math. Soc. 95 (1985) 16-20. MR 796439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. W. Wong. Weak spectral theory . Proc. Amer. Math. Soc. 95 (1985) 429-432. MR 806082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] H. P. Heinig. Weighted norm inequalities for certain integral operators. II . Proc. Amer. Math. Soc. 95 (1985) 387-395. MR 806076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. El Kohen. On the Riesz-transforms along surfaces in ${\bf R}\sp 3$ . Proc. Amer. Math. Soc. 94 (1985) 672-674. MR 792281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Steven Bloom. Boundedness of the maximal operator on weighted BMO . Proc. Amer. Math. Soc. 94 (1985) 52-54. MR 781055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Elena Prestini. Variants of the maximal double Hilbert transform . Trans. Amer. Math. Soc. 290 (1985) 761-771. MR 792826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Michael Frazier. Subspaces of ${\rm BMO}({\bf R}\sp n)$ . Trans. Amer. Math. Soc. 290 (1985) 101-125. MR 787957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Margaret A. M. Murray. The Cauchy integral, Calder\'on commutators, and conjugations of singular integrals in ${\bf R}\sp n$ . Trans. Amer. Math. Soc. 289 (1985) 497-518. MR 784001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Takafumi Murai. Singular integral operators of Calder\'on type and related operators on the energy spaces . Trans. Amer. Math. Soc. 288 (1985) 161-178. MR 773054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3